Connect with others who understand.

sign up log in
About myHIVteam
Real members of myHIVteam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Pancreatitis

Pancreatitis

I have had two attacks of pancreatitis due to hiv meds, have anyone else had this problem. The meds I was taking truvada in 2017 and precobix in 2020.

A myHIVteam Member said:

I'm sorry to hear of this. Unfortunately these medications that we take do have random side effects. Some people like yourself and others unfortunately have very serious adverse reactions to the drugs. I had to remove myself of truvada years ago due to some serious complications. I do hope you and your doctor have found a regiment and you are healing ❤️❤️❤️❤️much love❤️❤️❤️❤️🤗

posted almost 2 years ago
A myHIVteam Member said:

I think doctors can now do blood test (i could be wrong) to see which medications work and don't work before you even take them. You should ask about it.

posted almost 2 years ago
A myHIVteam Member said:

I suspect that my pancreatitis has been caused by Truvada and Nevirapene. How do you know that your meds were the cause and not other things like eg alcohol?

posted over 1 year ago
Already a Member? Log in